# SDR J7SA20190105001

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- Aircraft time: 2,179 hours, 1,500 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH DOOR CARGO OPEN, DOOR LG OPEN AMBER CAS DISPLAYED SIMULTANEOUSLY. THE LG DOORS OPENED PARTIALLY & CLOSED WITH THE CAS. R&R LT AND RT LANDING GEAR AND HYDRAULICS CONTROL UNIT (LGHCU).  ALL OPERATIONAL CHECKS GOOD.
